Existence and uniqueness of fixed points are established for a mapping satisfying a contractive condition involving a rational expression on a generalized metric space. Several particular cases and applications as well as some illustrative examples are given.

Ahmad, J., Arshad, M., Vetro, C. (2013). On a theorem of Khan in a generalized metric space. INTERNATIONAL JOURNAL OF ANALYSIS, 2013, 1-6 [10.1155/2013/852727].

On a theorem of Khan in a generalized metric space

VETRO, Calogero
2013-01-01

Abstract

Existence and uniqueness of fixed points are established for a mapping satisfying a contractive condition involving a rational expression on a generalized metric space. Several particular cases and applications as well as some illustrative examples are given.
Settore MAT/05 - Analisi Matematica
http://www.hindawi.com/journals/analysis/
Ahmad, J., Arshad, M., Vetro, C. (2013). On a theorem of Khan in a generalized metric space. INTERNATIONAL JOURNAL OF ANALYSIS, 2013, 1-6 [10.1155/2013/852727].
File in questo prodotto:
File Dimensione Formato  
IJA2013 ID 852727.pdf

Solo gestori archvio

Dimensione 515.69 kB
Formato Adobe PDF
515.69 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/70810
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 16
social impact